Ask an expert
Question

05 Apr 2006

Antibiotics-Allergy
Hi Doc

I'm taking purbac for acne that scars. I am 26, female. I'm basically through all the acne medisen one can take and none is working, some left bad side effects, like pigmentation etc. Tests shown that all my hormones are really high. I can only see an Endogonologist in 4 months. For now I'm back on antibiotics just to help contol it but my skin will still look bad on it. The problem is my ears totally block and its painfull when I'm on antibiotics for my skin. And it takes a long time to go away once I'm off again. It also causes me to mumble as everything echo's. If been to homeopath for 3 months but the treatment made the acne worse. Just want check will this cause or is there a chanse that in can cause permanent damage to my ears? O and if I don't take the antibiotics my skin is so bad I don't want to leave the house. Either way I feel I'm doomed.
Answer 850 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Sue,
Try taking Drixine nose drops twice a day to open the Eustachian tubes to your ears when you have symptoms and take an anti-histamine at night. You could also take a cortisone nose spray like Beconase aq longterm.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.